International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 1, Part A

K- Trianalytic functions


Author(s): Hong Li and Tongbo Liu

Abstract: In this paper, the concept of K- trianalytic functions on complex plane is presented and the expression of K- trianalytic functions is given. Then, we proved the integral theorem. Also, the power series expansion theorem was proved in this study.

Pages: 01-04 | Views: 476 | Downloads: 22

Download Full Article: Click Here
How to cite this article:
Hong Li, Tongbo Liu. K- Trianalytic functions. Int J Stat Appl Math 2019;4(1):01-04.
Call for book chapter
International Journal of Statistics and Applied Mathematics